# SDR 04242412

- Difficulty date: August 29, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N412FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3167
- Engine: Pwa PW306B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Defective
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ATS VALVE FAILED OPEN ON DESCENT. REMOVED AND REPLACED ENGINE ATS VALVE. OPS CHECK GOOD IAW JIC 80-10-10.
